Alert archive / West Virginia / Wind Advisories in 2014

Wind Advisory 3, NWS Charleston, WV

March 30, 2014

NWS Charleston, WV issued this wind advisory at Mar 30, 2014, 12:57 AM EDT. It took effect at Mar 30, 2014, 8:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2014, 12:57 AM EDT (04:57 UTC)
In effect from
Mar 30, 2014, 8:00 AM EDT
Expired
Mar 30, 2014, 10:00 PM EDT
In force
14 hr
Issued by
NWS Charleston, WV

The text

As transmitted, in the capitals the NWS used until 2016.

705 
WWUS71 KRLX 300457
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1257 AM EDT SUN MAR 30 2014

...STRONG NORTHWEST WINDS TO DEVELOP TODAY...

WVZ046-047-301300-
/O.NEW.KRLX.WI.Y.0003.140330T1200Z-140331T0200Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
1257 AM EDT SUN MAR 30 2014

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 10 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 10 PM EDT
THIS EVENING.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...SUNDAY AND SUNDAY NIGHT.

* IMPACTS...STRONG WINDS WILL BRING DOWN TREES AND CAUSE POWER
  OUTAGES...PARTICULARLY DUE TO THE WET NATURE OF THE GROUND FROM
  RECENT RAINS. DRIVING WILL BECOME DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES...DUE TO SUDDEN STRONG CROSS WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION...AND TAKE CARE TO SECURE
LOOSE OBJECTS. 

&&

$$
4 follow-up statements
145 
WWUS71 KRLX 301049
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
649 AM EDT SUN MAR 30 2014

...STRONG NORTHWEST WINDS TO DEVELOP TODAY...

WVZ046-047-301900-
/O.CON.KRLX.WI.Y.0003.140330T1200Z-140331T0200Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
649 AM EDT SUN MAR 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...SUNDAY AND SUNDAY NIGHT.

* IMPACTS...STRONG WINDS WILL BRING DOWN TREES AND CAUSE POWER 
  OUTAGES...PARTICULARLY DUE TO THE WET NATURE OF THE GROUND 
  FROM RECENT RAINS. DRIVING WILL BECOME DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES...DUE TO SUDDEN STRONG CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION...AND TAKE CARE TO
SECURE LOOSE OBJECTS.

&&

$$
640 
WWUS71 KRLX 301524
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1124 AM EDT SUN MAR 30 2014

...STRONG NORTHWEST WINDS THIS AFTERNOON...

WVZ046-047-302330-
/O.CON.KRLX.WI.Y.0003.000000T0000Z-140331T0200Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
1124 AM EDT SUN MAR 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...SUNDAY INTO EARLY SUNDAY NIGHT.

* IMPACTS...STRONG WINDS MAY BRING DOWN TREES AND CAUSE POWER 
  OUTAGES...PARTICULARLY DUE TO THE WET NATURE OF THE GROUND 
  FROM RECENT RAINS. DRIVING WILL BECOME DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES...DUE TO SUDDEN STRONG CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION...AND TAKE CARE TO
SECURE LOOSE OBJECTS.

&&

$$
775 
WWUS71 KRLX 301840
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
240 PM EDT SUN MAR 30 2014

...STRONG NORTHWEST WINDS THIS AFTERNOON...

WVZ046-047-310200-
/O.CON.KRLX.WI.Y.0003.000000T0000Z-140331T0200Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
240 PM EDT SUN MAR 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WINDS...NORTHWEST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH...MAINLY
  ABOVE 2500 FEET.

* TIMING...INTO EARLY SUNDAY NIGHT.

* IMPACTS...STRONG WINDS MAY BRING DOWN TREES AND CAUSE POWER 
  OUTAGES...PARTICULARLY DUE TO THE WET NATURE OF THE GROUND 
  FROM RECENT RAINS. DRIVING WILL BECOME DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES...DUE TO SUDDEN STRONG CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION...AND TAKE CARE TO
SECURE LOOSE OBJECTS.

&&

$$
133 
WWUS71 KRLX 310148
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
948 PM EDT SUN MAR 30 2014

...WIND GUSTS HAVE DIMINISHED...

WVZ046-047-310300-
/O.EXP.KRLX.WI.Y.0003.000000T0000Z-140331T0200Z/
POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...MARLINTON...ELKINS
948 PM EDT SUN MAR 30 2014

...WIND ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING...

THE STRONGER GUSTS FROM LATE THIS AFTERNOON AND EARLY THIS EVENING
HAVE DIMINISHED. 


$$

KTB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Mar 29, 10:06 PM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, Mar 29, 10:06 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1006 PM EDT SAT MAR 29 2014

.SYNOPSIS...
LOW PRESSURE TONIGHT WITH COLDER AIR CHANGING RAIN TO SNOW. HIGH
PRESSURE SUNDAY AFTERNOON THROUGH MONDAY. WEAK COLD FRONT
TUESDAY...RETURNS AS WARM FRONT WEDNESDAY.  WET SYSTEM END OF WEEK.

&&

.NEAR TERM /THROUGH SUNDAY/...
1000 PM UPDATE...STARTING TO SEE SNOW MIX IN ACROSS OHIO AND INTO
PARTS OF WV. THIS CHANGE HAS BEEN PRETTY CONSISTENT AT 35
DEGREES...SO RERAN WEATHER TO BETTER CAPTURE THE CHANGE OVER
PERIOD.

PREVIOUS DISCUSSION...
MODELS HAVE DEEPENING UPPER LOW MOVING ACROSS THE AREA TONIGHT AND
SUNDAY MORNING. ASSOCIATED DEEPENING SURFACE LOW IS EAST OF THE
MOUNTAINS OVER VIRGINIA BY 00Z...ALLOWING MUCH COLD AIR TO FLOW IN
ON STRONG AND GUSTY NORTHWEST WINDS TONIGHT. WRAPAROUND PRECIP
WILL BE SLOW TO MOVE OUT SUNDAY MORNING...WITH MUCH OF THE AREA
BEING IN THIS WRAPAROUND TONIGHT AND SUNDAY MORNING.
HOWEVER...WITH THE UPPER LOW CENTER PASSING JUST TO OUR
SOUTH...THE COLD AIR UNDER THIS UPPER LOW WILL SWEEP IN FROM THE
SOUTHWEST. THUS...ONE OF THOSE STRANGE EVENTS WHERE RAIN WILL
CHANGE TO SNOW IN THE SOUTH AND EAST FIRST. BY THE TIME THE AIR IS
COLD ENOUGH FOR SNOW ACCUMULATIONS IN THE NORTH AND WEST...MUCH OF
THE HEAVIER PRECIP WILL BE ENDING. THUS...THE HEAVIEST SNOW WILL
BE ACROSS THE SOUTH AND MOUNTAINS TONIGHT INTO SUNDAY MORNING. THE
COMBINATION OF MARGINAL SURFACE TEMPERATURES AND WARM GROUND WILL
INITIALLY ACT TO INHIBIT SNOW ACCUMULATIONS...BUT ENOUGH QPF AND
INTENSITY OF THE SNOW WILL ALLOW FOR AT LEAST MARGINAL WINTER
STORM ADVISORIES FOR PARTS OF THE SOUTHERN COAL FIELDS AND THE
MOUNTAINS OF WEST VIRGINIA AND SOUTHWEST VIRGINIA. LESS THAN AN
INCH ELSEWHERE. FOR NOW...WILL START OUT CONSERVATIVE WITH MINIMUM
CRITERIA FOR ADVISORIES. LOOK FOR LOW TEMPS MOSTLY IN THE LOWER
30S.

FOR SUNDAY...IMPROVING FROM WEST TO EAST...WITH ANY LINGERING SNOW
CONFINED TO THE MOUNTAINS BY AFTERNOON...AND ENDING QUICKLY THERE
DURING THE AFTERNOON AS HIGH PRESSURE BUILDS IN. WITH SUNSHINE
RETURNING IN THE AFTERNOON...ESPECIALLY WEST...LOOK FOR A GOOD
REBOUND IN TEMPS WELL INTO THE 40S TO AROUND 50..

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
ANOTHER CHILLY NIGHT IN STORE FOR THE START OF THE PERIOD. HIGH
PRESSURE WILL BUILD IN BEHIND THE EXITING STORM. THIS WILL BRING
DRIER AIR BACK TO THE REGION BY MONDAY MORNING. WITH MOSTLY SUNNY
SKIES EXPECTED MONDAY...TEMPERATURES WILL RETURN TO AT OR SLIGHTLY
ABOVE CLIMATOLOGICAL NORMALS. OVERNIGHT MONDAY...ABOVE FREEZING
TEMPERATURES WILL RETURN TO THE LOWLANDS. CLOUDS WILL BEGIN TO
INCREASE AS ANOTHER FRONTAL SYSTEM APPROACHES. AT THE PRESENT
TIME...DO NOT ANTICIPATE MUCH IN THE WAY OF PRECIP ON TUESDAY. THE
SURFACE LOW WILL PULL NORTHEAST ACROSS THE GREAT LAKES AND AWAY FROM
THE REGION. HAVE MADE VERY LITTLE CHANGES TO THE PRESENT FORECAST AS
IT CONTINUES TO HAVE A GOOD HANDLE ON THE LATEST MODEL TRENDS. HIGH
TEMPERATURES WILL CLIMB BACK INTO THE 70S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
TYPICALLY BUSY SPRING WEATHER PATTERN FOR THIS PERIOD.  TEMPERATURES
WILL MOSTLY BE NEAR OR ABOVE NORMAL...WHICH MEANS THAT THE BEST NEWS
IS THAT SNOW DOES NOT MAKE AN APPEARANCE AT ALL.

WEAK FRONT SHOULD BE GONE BY 00Z WEDNESDAY...AND WEAK RIDGING
PROVIDES MOSTLY DRY WEATHER TUESDAY NIGHT AND WEDNESDAY.  MODELS
HAVE THE FAINTEST HINTS OF AN INVERTED TROUGH TRYING TO SET UP ALONG
THE OHIO VALLEY...BUT WITHOUT UPPER SUPPORT KEPT POPS AT 20 OR LESS.

12Z MODEL RUNS STILL DIFFERING ON HANDLING OF NEXT UPPER LOW LATER
IN THE WEEK.  GFS HAS A DEEPER TROUGH TO START WITH THAN THE WEAKER
SYSTEMS NOTED ON THE CMC/ECWMF...AND CONSEQUENTLY THE GFS TAKES A
MORE SOUTHERLY TRACK WITH THE EVENTUAL SURFACE LOW THROUGH THE OHIO
VALLEY.  HPC IS FAVORING MORE OF AN ECMWF ENSEMBLE BLEND AND TEND TO
AGREE.  THUS...GRIDS USED A HEALTHY DOSE OF HPC.

POPS BEGIN A SLOW INCREASE WEDNESDAY NIGHT WITH ARRIVAL OF WARM
FRONT.  STRONG PUSH OF MOISTURE THURSDAY ALONG WITH POSSIBLE UPPER
DISTURBANCE LEAD TO INTRODUCTION OF LIKELY POPS AND ISOLATED
THUNDER.  COLD FRONTAL PASSAGE ON FRIDAY...AGAIN WITH LIKELY POPS.
H500 TROUGH MAY TRY TO NEGATIVELY TILT AS IT CROSSES...SO WILL NEED
TO WATCH THE WIND.  CANNOT TOTALLY RULE OUT WATER CONCERNS
EITHER...AS VEGETATION IS STILL STRUGGLING TO EMERGE.  LINGERING
SHOWERS IN NW FLOW BEHIND FRONT POSSIBLE FRIDAY NIGHT INTO
SATURDAY...WITH DRY WEATHER RETURNING THEREAFTER.  ABOVE NORMAL
TEMPERATURES AHEAD OF SYSTEM WILL GIVE WAY TO MORE SEASONABLE
READINGS BY SATURDAY.  HPC NUMBERS SEEMED WELL POSITIONED IN THE
GUIDANCE ENVELOPE AND GENERALLY ONLY MADE TWEAKS.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
GENERALLY IFR ACROSS CWA IN RAIN AND LOW CLOUDS. DO HAVE DRY SLOT
WORKING NORTH ACROSS WV MOUNTAINS...SO BETTER CONDITIONS THERE NOW
BUT THAT WILL NOT LAST MUCH LONGER. IN GENERAL HAVE RAIN CHANGING
TO SNOW OVER THE NEXT 6 HOURS...WITH IFR TO LIFR CIG/VIS EXPECTED.
CONDITIONS WILL IMPROVE FROM WEST TO EAST SUNDAY MORNING AS PRECIP
MOVES OUT. RATHER LOW CONFIDENCE ON EXACTLY WHEN THIS IMPROVEMENT WILL
HAPPEN AT EACH TAF SITE. WINDS WILL REMAIN RATHER GUSTY OUT OF THE
NW THROUGH THE TAF PERIOD...AND COULD GET SOME BLOWING SNOW AT
HIGHER ELEVATIONS OF THE MOUNTAINS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z MONDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF CATEGORY AND PRECIP TYPE CHANGES
MAY VARY TONIGHT. TIMING OF IMPROVING CONDITIONS MAY VARY SUNDAY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                  SUN 03/30/14
UTC 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
EDT 1HRLY       22   23   00   01   02   03   04   05   06   07   08   09
CRW CONSISTENCY  H    H    H    H    H    H    H    M    H    H    L    L
HTS CONSISTENCY  M    M    M    M    L    L    L    L    L    L    L    H
BKW CONSISTENCY  H    H    H    H    M    M    H    H    H    M    H    M
EKN CONSISTENCY  L    M    L    L    L    L    L    L    M    M    M    M
PKB CONSISTENCY  H    H    H    L    L    L    L    L    L    L    L    H
CKB CONSISTENCY  H    H    H    H    H    H    M    M    M    M    L    L

AFTER 00Z MONDAY...
NO WIDESPREAD IFR EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WINTER WEATHER ADVISORY UNTIL 11 AM EDT SUNDAY FOR WVZ033>036.
     WINTER WEATHER ADVISORY FROM 2 AM TO 2 PM EDT SUNDAY FOR
     WVZ037-038-046-047.
     WINTER WEATHER ADVISORY UNTIL 8 AM EDT SUNDAY FOR WVZ024>026.
OH...NONE.
KY...NONE.
VA...WINTER WEATHER ADVISORY UNTIL 11 AM EDT SUNDAY FOR VAZ003-004.

&&

SYNOPSIS...JB/JMV/CL
NEAR TERM...JMV/MZ
SHORT TERM...JB
LONG TERM...CL
AVIATION...MZ
Hazardous weather outlook, Mar 29, 4:02 PM EDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
402 PM EDT SAT MAR 29 2014

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032-
039-040-302015-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-
UPSHUR-BARBOUR-
402 PM EDT SAT MAR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ003-004-WVZ033>036-302015-
DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
402 PM EDT SAT MAR 29 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
11 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ037-038-046-047-302015-
NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH-
402 PM EDT SAT MAR 29 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA AND
NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ024>026-302015-
MINGO-LOGAN-BOONE-
402 PM EDT SAT MAR 29 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 29, 8:20 PM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
820 PM EDT SAT MAR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HEAVY RAIN       HAMLIN                  38.28N  82.11W
03/29/2014  M1.38 INCH       LINCOLN            WV   CO-OP OBSERVER

&&

EVENT NUMBER RLX1400859

JSH
Local storm report, Mar 29, 9:06 PM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
906 PM EDT SAT MAR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       6 WSW CHARLESTON        38.32N  81.73W
03/29/2014  M1.26 INCH       KANAWHA            WV   NWS OFFICE

&&

EVENT NUMBER RLX1400860

JSH

Nearby

Wind Advisories in West Virginia, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.